| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A materials manager reported that following an intraocular lens (iol) implant procedure, the vision was decreased and was worse since surgery.The iol exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
An iol exchange for a difference equal to or greater than two diopters, indicates the event is most likely related to a calculation error.Based on the information provided, the event does not appear to be related to the product.Information was provided that the company 25.0 diopter (add power +2.2/+3.2) lens was replaced with an unspecified, 30.0 diopter, multifocal lens model with a reason of "vision is worse since surgery" and "decreased vision".No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).